# SDR R61A2023031300178

- Difficulty date: February 18, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 17002425004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVER WING.  WTFF ATTACH STRUCTURE FOUND CORRODED AND CRACKED BETWEEN FR 30- FR 57.  REPAIRED R/H OVER WING TO BODY FAIRING ATTACH STRUCTURE FROM FR. 49-52.  IAW SRM 53-04-02 REPAIR #2 FIG 202 CORROSION BTWN FR 30 - FR 49 BLEND IAW SRM 51-10-03.  FOUND TO BE WITHIN LIMITS IAW 53-04-02 / AD02 MAX MAT. REMOVED : 0.0005 LOX MAG C/OUT.  NO CRACKS FOUND.  CRACK LENGTH .5"
